# SDR AALA202211178963

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 21,120 hours, 8,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L435372
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 21,119 hours, 8,101 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERÏ¿½S R3 WINDOW HAS SCRATCHES AND DELAMINATION ON LEFT SIDE. REPLACED R3 FIXED WINDOW PER AMM 56-11-12. OPERATIONAL CHECK GOOD.
